Metrics

From
An Elementary Proof of the Twin Prime Conjecture by B. Gensel Turkish Journal of Analysis and Number Theory. 2020, 8(3), 52-56 doi:10.12691/tjant-8-3-1
Views
599
Html 462
Abstract 137
20 July 2020 (publication date) through 26 October 2020 *
25.71 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 288
PDF154
Epub76
XML44
PPT0
Figures5
Tables9
Export: 245
RIS67
BibTex105
Endnote73
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com